# SDR DL757080316

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 67,313 hours, 31,964 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 341
- Condition: Fumes
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, CREW HAD FUMES IN COCKPIT ELEC FUMES.  CREW DIVERTED INTO NAS, DECLARED EMERGENCY.  EICAS MSG EQUIP COOLING FAN AND ECS MSG FWD EQUIP SUP FAN 1.  REPLACED SUPPLY FAN NR 1, OPS CHECKED OK PER MM.  REMOVED MCO A PLAC.
